# SDR DALA2022122008240

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 85,560 hours, 39,901 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 AT 190 KTS APPROX 5000 FT MSL AND FLAPS 2 WE HAD AN UNCOMMANDED ROLL TO THE RIGHT AT APROX 10 DEG OF BANK WHEN THE SPEED BRAKE WAS EXTENDED THE ROLL LASTED APPROX 10 SECONDS BEFORE THE A/C REVERSED THE TURN TO THE LEFT TO RECAPTURE THE NAV PATH-AUTOPILOT WAS ON DURING THE EVENT. CORRECTIVE ACTION: INSTALLED NEW SPOILER ACTUATOR PER A320 AMM 27-64. OK FOR SERVICE. (9709428)
